JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Maslina Darus    
    Email: maslina@pkrisc.cc.ukm.my  

School of Mathematical Sciences
Faculty of Sciences and Technology
Universiti Kebangsaan Malaysia
Banki 43600,

    Research Areas :  
Other :  
    Articles: On a Subordination Theorem for a Class of Meromorphic Functions   Volume 5, Issue 1
    A Subclass of Uniformly Convex Functions Associated with Certain Fractional Calculus Operators   Volume 6, Issue 3
    A Unified Treatment of Certain Subclasses of Prestarlike Functions   Volume 6, Issue 5
    Coefficient Inequality For A Function Whose Derivative Has A Positive Real Part   Volume 7, Issue 2
    Subordination and Superordination Results for $\Phi$-like Functions   Volume 8, Issue 1
    Differential Subordination Results for New Classes of the Family $ \mathcal{E}( \Phi, \Psi)$   Volume 10, Issue 1

      search [advanced search] copyright 2003 terms and conditions login